Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
135 Doctors are Online

Suffer from stuffed nose, brownish mucus. Acne on the cheeks. Viral infection?

Hello - My son has a stuffy nose that isn't really running too much, but the mucous is yellow/brown and sometimes bloody from being dry. He also has some pimples under his nose that have turned pus filled (they are fairly small however). He also has a few on his cheek, one on his arm, and a few on his bottom (these are not pus filled, they are just pimples). Could this be an allergic reaction to something or a virus? Thanks
Asked On : Tue, 30 Apr 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response

you have not mentioned age of your son and duration / periodicity of symptoms. Symptoms indicate towards rhino-sinusitis. get a blood count, x ray paranasal sinus done.start antibiotic, nasal decongestant, anti-inflammatory and anti allrgic treatment. if son is

take care
Answered: Fri, 21 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor